Journal of Quantum Information Science

Journal of Quantum Information Science

ISSN Print: 2162-5751
ISSN Online: 2162-576X
www.scirp.org/journal/jqis
E-mail: jqis@scirp.org
"Ito’s Formula for the Discrete-Time Quantum Walk in Two Dimensions"
written by Clement Ampadu,
published by Journal of Quantum Information Science, Vol.2 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] It? formula for one-dimensional continuous-time quantum random walk
Physica A: Statistical Mechanics and its Applications, 2014
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top